Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1989, Volume 44, Issue 6(270), Pages 163–164 (Mi umn1956)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical Events in the USSR

Mikhail Mikhailovich Postnikov (on his 60th birthday)

V. G. Boltyanskii, R. V. Gamkrelidze, A. A. Mal'tsev, E. F. Mishchenko, S. P. Novikov, Yu. B. Rudyak


Full text: PDF file (279 kB)

English version:
Russian Mathematical Surveys, 1989, 44:6, 201–203

Bibliographic databases:

MSC: 01A70, 55Pxx, 55Qxx

Citation: V. G. Boltyanskii, R. V. Gamkrelidze, A. A. Mal'tsev, E. F. Mishchenko, S. P. Novikov, Yu. B. Rudyak, “Mikhail Mikhailovich Postnikov (on his 60th birthday)”, Uspekhi Mat. Nauk, 44:6(270) (1989), 163–164; Russian Math. Surveys, 44:6 (1989), 201–203

Citation in format AMSBIB
\Bibitem{BolGamMal89}
\by V.~G.~Boltyanskii, R.~V.~Gamkrelidze, A.~A.~Mal'tsev, E.~F.~Mishchenko, S.~P.~Novikov, Yu.~B.~Rudyak
\paper Mikhail Mikhailovich Postnikov (on his 60th birthday)
\jour Uspekhi Mat. Nauk
\yr 1989
\vol 44
\issue 6(270)
\pages 163--164
\mathnet{http://mi.mathnet.ru/umn1956}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1037017}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1989RuMaS..44..201B}
\transl
\jour Russian Math. Surveys
\yr 1989
\vol 44
\issue 6
\pages 201--203
\crossref{https://doi.org/10.1070/RM1989v044n06ABEH002301}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989EB47100009}


Linking options:
  • http://mi.mathnet.ru/eng/umn1956
  • http://mi.mathnet.ru/eng/umn/v44/i6/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Tunitsky, “Decoupling systems of hydrodynamic type into subsystems with block-triangular interaction”, Izv. Math., 79:6 (2015), 1260–1293  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:470
    Full text:314
    First page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021